Change of the course of steroid-dependent nephrotic syndrome after rituximab therapy

@article{Benz2004ChangeOT,
  title={Change of the course of steroid-dependent nephrotic syndrome after rituximab therapy},
  author={Kerstin Benz and Joerg Doetsch and Wolfgang Rascher and Daniel K Stachel},
  journal={Pediatric Nephrology},
  year={2004},
  volume={19},
  pages={794-797}
}
A 16-year-old patient with steroid-dependent nephrotic syndrome with more than 35 relapses developed severe relapsing idiopathic thrombocytopenic purpura (ITP). At the age of 2 years, nephrotic syndrome was diagnosed and successfully treated with a standard prednisone regimen. Frequent relapses occurred. Treatment with oral cyclophosphamide followed by cyclosporine was successful, but several attempts to withdraw steroids failed and the patient suffered from multiple relapses. At the age of 12… CONTINUE READING

Citations

Publications citing this paper.

References

Publications referenced by this paper.
Showing 1-10 of 28 references

Similar Papers

Loading similar papers…